MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION THV 1000-21 3F AORTIC BIO 21MM; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION THV 1000-21 3F AORTIC BIO 21MM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 1000-21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted; therefore, no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 3 years 11 months post implant of this 21mm bioprosthetic aortic valve, a 23mm transcatheter valve was implanted valve-in-valve.It was reported that the valve was severely stenotic, with an aortic valve area of 0.4cm².No additional adverse patient effects were reported. .

Brand Name
THV 1000-21 3F AORTIC BIO 21MM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9186840
Report Number2025587-2019-03122
Device Sequence Number14044001
Product Code LWR
UDI-Device Identifier00613994868220
UDI-Public00613994868220
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2016
Device Model Number1000-21
Device Catalogue Number1000-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR